# SDR SIMA20250518003

- Difficulty date: May 18, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 22,478 hours, 15,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-018 ? INTERNAL STRUCTURE CORRODED INBD SIDE OF LAVATORY SERVICING BUCKET FR 88-89 STR 26R-28R (LEVEL 2 CORROSION) REMOVED AND REPLACED LAVATORY SERVICING BUCKET INTERNAL DOUBLER BTW FR 88-89 STR 26R-28R IAW ERJ 175 SRM 51-40-08.
